Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ratliff-Rush Monomial Ideals
Stockholms universitet, Matematiska institutionen.
2006 (English)In: Contemporary Mathematics, ISSN 0271-4132, E-ISSN 1098-3627, Vol. 423, 43-50 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Providence: American Mathematical Society (AMS), 2006. Vol. 423, 43-50 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-287589DOI: 10.1090/conm/423OAI: oai:DiVA.org:uu-287589DiVA: diva2:922958
Conference
Algebraic and Geometric Combinatorics
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

fulltext(144 kB)32 downloads
File information
File name FULLTEXT02.pdfFile size 144 kBChecksum SHA-512
5c3302d1aeab4c8dac28d614710638d0b15b7595e375c3cde26cc6ef172adc087b4869eb7ed1dbf539f1163ee6c179fac68bbe20488adf16f56880c63c8c1465
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Crispin Quiñonez, Veronica
In the same journal
Contemporary Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 32 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 212 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf